These might help you:
We describe a patient with panhypopituitarism whose only clinical symptoms were related to Raynaud's phenomenon. Previously described patients with Raynaud's phenomenon due to hypothyroidism had Hashimoto's thyroiditis, an autoimmune disease associated with multisystem autoimmune disorders. The occurrence of Raynaud's phenomenon in hypothyroidism without thyroiditis and its prompt disappearance with thyroid replacement therapy demonstrate that decreased thyroid function per se is a cause of this vasospastic syndrome. Raynaud's phenomenon may be an early clue to the diagnosis of hypothyroidism."
"Other possible causes of secondary Raynaud’s phenomenon include:
Traumatic vasospasm from vibrating tools or repeated pounding with the palm of the hand (hyothenar hammer syndrome)
Carpal tunnel syndrome
Obstructive arterial disease (blood vessel disease)
Some medications, including beta-blockers, ergotamine preparations, certain chemotherapy drugs, and those that cause vasoconstriction (such as some over-the-counter cold medications and narcotics)
Thank you for the info. The symptoms that may be Raynaud's phenomenon have lessened over time perhaps because both the hypothyroidism and tendinitis symptoms aren't as severe as they once were. I hope to get the thyroid bloodwork in early July at the latest through my conventional doctor so it's covered. I see my naturopathic doctor regularly and pay for that. She's provided holistic support for which I am thankful.